# SDR CALA0300299

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 52,611 hours, 23,679 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6554821
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS DISCOVERED IN THE LT HORIZONTAL STABILIZER SKIN 15 INCHES O/B OF FUSELAGE ON LEADING EDGE AT STA 60.  THE DENTED AREA PREVIOUSLY HAD AN INTERIM REPAIR INSTALLED AND HAD BEEN PLACED ON DIP.  A PERMANENT REPAIR WAS PERFORMED BY INSTALLING AN EXTERNAL DOUBLER IAW ECRA 5510-01679.
